Article Text

PDF

Malignant hypertension associated with use of oral contraceptives.
  1. F G Dunn,
  2. J V Jones,
  3. R Fife

    Abstract

    A 26-year-old woman who had been taking an oral contraceptive preparation for two years developed malignant hypertension. Investigation failed to elicit any renal or other cause for her hypertension, but control of blood pressure was obtained by withdrawal of the oral contraceptive agent and antihypertensive therapy. Subsequently, after withdrawal of therapy, the blood pressure remained near normal. The patient had a previous history of hypertension during pregnancy; she was also overweight.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.